# SDR ZZDA2011958

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N166AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER MISSING AT L-1 DOOR.  INSTALLED EXIT SIGN LENS IAW AMM 33-51-01.
